Liquid Ibuprofen

Ibuprofen (marketed under brand names such as Motrin®, Advil®, Genpril®, and Nuprin®) comes in prescription and nonprescription strengths, and is available in the form of tablets, caplets, capsules, and a liquid solution.
 
Nonprescription ibuprofen comes in the following forms and strengths:
 
  • Ibuprofen 100 mg
  • Ibuprofen 200 mg
  • Ibuprofen 50 mg/1.25 mL oral solution (liquid) -- 1.25 mL contains 50 mg of ibuprofen
  • Ibuprofen 100 mg/5 mL oral solution (liquid) -- one teaspoon (5 mL) contains 125 mg of ibuprofen.
     
When using over-the-counter (OTC) products, you should follow the instructions on the label. Do not exceed the recommended dose, and do not take the medication for more than 10 days for pain relief or 3 days for fever unless your healthcare provider tells you to do so.
 
(To learn more about taking ibuprofen, click Ibuprofen Dosage. This article provides details on both prescription and nonprescription strengths, as well as information on how to prevent an upset stomach when taking your dose.)
 
Top Foods to Fight Inflammation
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.